A generalized power Lindley distribution: model, properties and applications

Hamzeh Torabi, Mojgan Baghaeipoor, Narges Montazeri, G.G. Hamedani

Abstract


In this paper, a three parameters generalization of the power Lindley distribution is introduced. This includes as special cases the power Lindley and Lindley distribution.The new distribution exhibits decreasing, increasing and bathtub hazard rate depending on its parameters. Several statistical properties of the distribution are explored. Then, a bivariate version of the proposed distribution is derived. Finally, three real data applications illustrate the performance of our proposed distribution.

Keywords


Characterizations; generalized power Lindley distribution; Stacy gamma distribution; hazard rate function; stochastic order; mean resudual life; AIC; BIC; CAIC; HQIC

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v14i3.1714

Refbacks

  • There are currently no refbacks.




Copyright (c) 2018 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

A generalized power Lindley distribution: model, properties and applications

Keywords

Characterizations; generalized power Lindley distribution; Stacy gamma distribution; hazard rate function; stochastic order; mean resudual life; AIC; BIC; CAIC; HQIC

Description

In this paper, a three parameters generalization of the power Lindley distribution is introduced. This includes as special cases the power Lindley and Lindley distribution.The new distribution exhibits decreasing, increasing and bathtub hazard rate depending on its parameters. Several statistical properties of the distribution are explored. Then, a bivariate version of the proposed distribution is derived. Finally, three real data applications illustrate the performance of our proposed distribution.

Date

2018-09-22

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 14 No. 3, 2018



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810